Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 20, Number 1

All articles in this issue are freely accessible.

Remarks on the inertia instability of a rolling missile
Magnus Tideman.
Quart. Appl. Math. 20 (1962), 1-11
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 137336
The small-field theory of the Joule and Wiedemann effects
J. A. Lewis.
Quart. Appl. Math. 20 (1962), 13-20
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 136281
Stability of forced oscillations of a spherical pendulum
John W. Miles.
Quart. Appl. Math. 20 (1962), 21-32
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 133521
Translational addition theorems for spherical vector wave functions
Orval R. Cruzan.
Quart. Appl. Math. 20 (1962), 33-40
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 132851
Series expansions in terms of the temperature functions of Poritsky and Powell
D. V. Widder.
Quart. Appl. Math. 20 (1962), 41-47
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 137490
An approximate solution for the axisymmetric jet of a laminar compressible fluid
Gdalia Kleinstein.
Quart. Appl. Math. 20 (1962), 49-54
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 137416
Buckled states of circular plates
Herbert B. Keller, Joseph B. Keller and Edward L. Reiss.
Quart. Appl. Math. 20 (1962), 55-65
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 138257
An optimization of the phase-plane-delta method for the solution of non-linear differential equations
Carl A. Ludeke and Richard R. Weber.
Quart. Appl. Math. 20 (1962), 67-77
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 137890
Nesting surfaces of constant rate of energy dissipation in creep
C. R. Calladine and D. C. Drucker.
Quart. Appl. Math. 20 (1962), 79-84
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99965
On the spectra of unitary half-scattering operators
C. R. Putnam.
Quart. Appl. Math. 20 (1962), 85-88
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 138365
An upper bound on non-negative transient responses
A. H. Zemanian.
Quart. Appl. Math. 20 (1962), 88-89
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 133650
An application of the Euler-Maclaurin sum formula to operational mathematics
Irving Frank.
Quart. Appl. Math. 20 (1962), 89-91
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 132976
A class of stability criteria for Hill’s equation
Harry Hochstadt.
Quart. Appl. Math. 20 (1962), 92-93
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 132883

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website